UNIGE document Scientific Article
previous document  unige:32324  next document
add to browser collection
Title

On the efficiency of routing in sensor networks

Authors
Published in Journal of Parallel and Distributed Computing. 2012, vol. 72, no. 7, p. 889-901
Abstract Numerous routing algorithms for sensor networks have been proposed and their efficiencies have been evaluated through extensive simulations. It comes out that the length of paths used to route messages are close to the length l between the source and the destination but most of the time, no theoretical results explain this efficiency. In this paper, we prove a generic result that can be used for this purpose. We then provide an algorithm which finds paths of constant stretch with high probability.
Keywords Geographic routingObstacle avoidanceSensor network
Identifiers
Full text
Structures
Research group Theoretical Computer Science
Citation
(ISO format)
HUC, Florian et al. On the efficiency of routing in sensor networks. In: Journal of Parallel and Distributed Computing, 2012, vol. 72, n° 7, p. 889-901. https://archive-ouverte.unige.ch/unige:32324

114 hits

1 download

Update

Deposited on : 2013-12-17

Export document
Format :
Citation style :